# SDR UPS07450346

- Difficulty date: July 27, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Engine: Pwa JT9D7A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B10730112
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE, TOP FILLER PANELS OF NR 3 ENGINE 4 INCH X 10 INCH DELAMINATED.  DISCOVERED ADDITIONAL DELAM OF INNER SKIN OPPOSITE EXTERIOR SOFT SPOT. REMOVED PANEL FROM AIRCRAFT XZ 1227688, TRIMMED AND PICKED UP HOLES IN NEW PANEL IAW INSTALLED NEW PANEL, USED WAS STEEL SCREWS REF SRM 51-30-03.
